# SDR QXEA2016042200280

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 22,147 hours, 23,457 cycles
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT BELOW 10,000 FT, NR 2 TORQUE AND ITT DROPPED SIMUTANEOUSLY TO LESS THAN 5 PERCENT OF PREVIOUS INDICATIONS THEN RETURNED TO WHERE THEY HAD BEEN.  TORQUE BUG FOLLOWED TORQUE NEEDLE AS WELL.  THIS TOOK ABOUT 1 SECOND. NO CHANGE IN NOISE LEVEL OR YAW NOTICED.  EVENT MARKER PRESSED. INTERROGATED CD FAULTS CODES 900A + 454AB OF NR 2 ENGINE CLEAR FAULTS.  RAN BOTH ENGINES + FAULTS CODES DID NOT REOCURR.  REF AMM TASK 73.21-00-070-801 + AMM TASK 71-00-00-868-901, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
